# SDR CALA2022100302649

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: NA
- Condition: Damaged
- Location: Fr23-24/Str22-25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS REPAIR IS CATERGORY B INSPECTION THRESHOLD FROM EXCEEDING 37,500FC OR 80,000FH WICHEVER OCCURS FIRST INSTALLED TIME OF ADL FC 60,000; FH 120,000 SUBSEQUENT INSPECTION AT DOT IAW GMM 06-35-05. EVALUATED EXISTING REPAIR ON EXTERNAL SKIN FUSELAGE LH SIDE LOC, BTW FR 23 TO FR24 AND STR 22 TO STR 25 AND NOT MEET REQUIREMENTS OF SRM, REMOVED EXISTING REPAIR AND INSTALLED NEW DOUBLER IAW A320 SRM 53-11-11-300-052 FIG. 001, DIMENSIONES OF CUTOUT ADD EMP:V939207 53-11-11-300-052 FIG. 001. THIS REPAIR IS CATERGORY B (ZONE A). (WHUCHEVER COMES FIRST). SUBSEQUENT INSPECTION AT INTERVALS TBD. INSPECTION THRESHOLD FROM TIME OF ADL IS 60,000 FC OR 120,000 FH INSPECTION METHOD TBD REF  SRI 53-11-11-205-051. EXISTING REPAIR DOES NOT MEET REQUIREMENTS OF SRM. REMOVED EXISTING REPAIR AND INSTALLED NEW DOUBLER IAW A320 SRM ADD EMP:V939170
